# SDR CALA2018022700823

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 54,352 hours, 22,454 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 68 FWD FA CE AT ANCHOR NUT ABOVE STRINGER 23.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41-12-283-001, FIG 10102, SHEET 1.  REPAIRED THE FRAME IAW SRM 53-41-12-300-001, PRINCIPAL 1.
